Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 7, NWS Springfield, MO

January 29, 2013Douglas County, Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jan 29, 2013, 5:13 PM CST for Douglas County, Ozark County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 29, 2013, 5:13 PM CST (23:13 UTC)
Expired
Jan 29, 2013, 6:00 PM CST
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Douglas County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 90 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 12:35 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WUUS53 KSGF 292313
SVRSGF
MOC067-153-300000-
/O.NEW.KSGF.SV.W.0007.130129T2313Z-130130T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 PM CST TUE JAN 29 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  OZARK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 600 PM CST

* AT 512 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 21 MILES NORTHWEST OF GAINESVILLE TO 21 MILES
  WEST OF GAINESVILLE...AND MOVING NORTHEAST AT 55 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE
           BRANCHES UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE
           MINOR DAMAGE TO SHINGLE ROOFS AND METAL OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  BAKERSFIELD...BRIXEY...BRUSHYKNOB...DORA...DRURY...GAINESVILLE...
  GENTRYVILLE...HARDENVILLE...ISABELLA...LONG RUN...NOBLE...
  PONTIAC...ROCKBRIDGE...ROME...SQUIRES...SUNDOWN...SYCAMORE...
  TECUMSEH...THEODOSIA...THORNFIELD...UDALL...VANZANT...WASOLA...
  WILLHOIT AND ZANONI.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3649 9277 3680 9277 3681 9285 3686 9285
      3705 9244 3706 9209 3650 9213
TIME...MOT...LOC 2314Z 244DEG 48KT 3687 9262 3656 9276

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70 MPH

$$

KARDELL
1 follow-up statement
747 
WWUS53 KSGF 292330
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CST TUE JAN 29 2013

MOC067-153-300000-
/O.CON.KSGF.SV.W.0007.000000T0000Z-130130T0000Z/
DOUGLAS MO-OZARK MO-
530 PM CST TUE JAN 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK AND
EASTERN DOUGLAS COUNTIES UNTIL 600 PM CST...

AT 527 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 27 MILES NORTH OF GAINESVILLE TO 13 MILES
SOUTHWEST OF GAINESVILLE...AND MOVING EAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES
         UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
         TO SHINGLE ROOFS AND METAL OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD...BRIXEY...BRUSHYKNOB...DORA...DRURY...GAINESVILLE...
GENTRYVILLE...HARDENVILLE...ISABELLA...NOBLE...PONTIAC...
ROCKBRIDGE...SQUIRES...SUNDOWN...SYCAMORE...TECUMSEH...THEODOSIA...
THORNFIELD...UDALL...VANZANT...WASOLA...WILLHOIT AND ZANONI.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3650 9277 3651 9277 3698 9259 3705 9244
      3706 9209 3650 9213
TIME...MOT...LOC 2330Z 250DEG 42KT 3701 9237 3653 9259

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70 MPH

$$

KARDELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 4:05 PM CST, 1 hour 8 minutes earlier.

Area forecast discussion, Jan 29, 4:05 PM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 PM CST TUE JAN 29 2013

.UPDATE...
/ISSUED 350 PM CST TUE JAN 29 2013/

WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS CONTINUED ACROSS
MUCH OF THE MISSOURI OZARKS AT MID AFTERNOON AS THE INITIAL COLD
FRONT OR PRE-FRONTAL TROUGH PUSHED INTO SOUTH CENTRAL MISSOURI.
THE WIDESPREAD SHOWERS AND CLOUDINESS HAD INHIBITED INSTABILITY
BUT DEEP LAYER SHEAR WAS MORE THAN AMPLE TO SUPPORT STORM
ORGANIZATION.

THE RISK FOR SEVERE WEATHER WILL CONTINUE THROUGH THE LATE
AFTERNOON AND EARLY EVENING HOURS ACROSS SOUTH CENTRAL MISSOURI OR
GENERALLY SOUTHEAST OF A LINE FROM BRANSON TO SALEM. WHILE THE
OVERALL RISK FOR SEVERE HAS DECREASED A BIT THE EVOLUTION OF
THUNDERSTORMS ACROSS NORTHERN ARKANSAS WILL HAVE TO BE MONITORED
CLOSELY. THESE STORMS WILL MOVE NORTHEAST INTO SOUTH CENTRAL
MISSOURI THROUGH THE LATE AFTERNOON HOURS.

DAMAGING WINDS WILL REMAIN THE PRIMARY SEVERE WEATHER HAZARD RISK.
HOWEVER THE POTENTIAL OF TORNADOES DOES EXIST GIVEN THE STRENGTH
OF THE SHEAR AND PRESENCE OF SOME LOW LEVEL CAPE. ANY DEVELOPMENT
OF DISCRETE SUPERCELLS WILL HAVE TO MONITORED VERY CLOSELY.

FOSTER

&&

.DISCUSSION...
/ISSUED 350 PM CST TUE JAN 29 2013/

THE INITIAL COLD FRONT OR PRE-FRONTAL TROUGH WILL PUSH ACROSS THE
EASTERN OZARKS THIS EVENING TAKING THE RISK OF SEVERE WEATHER WITH
IT. RAIN AND PERHAPS SOME EMBEDDED THUNDER WILL LINGER BEHIND THE
FRONT INTO THE EVENING.

THE SHORTWAVE TROUGH AXIS AND ASSOCIATED SECONDARY COLD FRONT
WILL SWING INTO THE AREA OVERNIGHT. SHOWERS WILL PERSIST AHEAD OF
THIS SYSTEM BUT SHOW A GRADUAL DIMINISHING TREND. EXPECT A MIX OF
RAIN AND SNOW TO DEVELOP FROM SOUTHEASTERN KANSAS INTO CENTRAL
MISSOURI OVERNIGHT AS THE COLD AIR ADVECTION DEVELOP WITH THE
LOWER ATMOSPHERIC COLUMN. SURFACE TEMPERATURES WILL FALL INTO THE
LOWER 30S BY DAY BREAK. LITTLE IF ANY ACCUMULATION IS EXPECTED...BUT
A DUSTING CANNOT BE RULED OUT NORTH OF A LINE FROM PITTSBURG
KANSAS TO VERSAILLES MISSOURI.

THE DEEP UPPER LEVEL TROUGH AXIS WILL PUSH EAST ACROSS THE REGION
WEDNESDAY ALLOWING STRONG COLD AIR ADVECTION TO CONTINUE. SOME
LIGHT SNOW OR FLURRIES WILL LINGER ACROSS CENTRAL AND PORTIONS OF
SOUTHERN MISSOURI EARLY WEDNESDAY BUT END BY MIDDAY. OTHERWISE
CLOUDS WILL LINGER MUCH OF THE DAY WITH TEMPERATURES REMAINING IN
THE 30S.

THE REGION WILL REMAIN UNDER THE INFLUENCE OF A NORTHWESTERLY FLOW
ALOFT FOR THE NEXT SEVERAL DAYS. THIS WILL LEAD TO SEASONABLY
COLD WEATHER CONDITIONS. SOME LIGHT SHOWERS MAY DEVELOP MONDAY
ACROSS SOUTHERN MISSOURI AS ANOTHER FRONT PUSHES ACROSS THE AREA.
OTHERWISE DRY WEATHER IS EXPECTED FROM LATE THIS WEEK INTO EARLY
NEXT WEEK.

FOSTER

&&

.AVIATION...
/ISSUED 1150 AM CST TUE JAN 29 2013/

PILOTS CAN EXPECT DETERIORATING FLIGHT CONDITIONS THIS AFTERNOON
AND EVENING AS A COLD FRONT SWEEPS INTO THE REGION. THUNDERSTORMS
WILL INCREASE THROUGH THE AFTERNOON WITH THE POTENTIAL OF SEVERE
WEATHER INCLUDING DAMAGING WINDS.

MVFR CONDITIONS WILL BE WIDESPREAD WITH AREAS OF IFR WITHIN THE
SHOWERS AND STORMS. SURFACE WINDS WILL SHIFT TO THE NORTHWEST AS
THE COLD FRONT PUSHES EAST BUT SHOWERS AND LOW CEILINGS WILL
LINGER INTO THE EVENING.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jan 29, 3:44 PM CST, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CST TUE JAN 29 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-302145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
344 PM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  ELEVATED HAIL RISK.
  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

THE RISK OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH
EARLY THIS EVENING ACROSS SOUTH CENTRAL MISSOURI...OR SOUTHEAST OF
A LINE FROM BRANSON TO SALEM.

WHILE THE OVERALL RISK FOR SEVERE WEATHER HAS DECREASED DUE TO
LIMITED INSTABILITY...SEVERE THUNDERSTORM DEVELOPMENT IS STILL
POSSIBLE ACROSS SOUTH CENTRAL MISSOURI AHEAD OF THE ADVANCING COLD
FRONT.

STRONG WIND SHEAR WILL SUPPORT THE POTENTIAL FOR SUPERCELLS AND THE
POSSIBILITY OF LOCALIZED BRIEF TORNADOES. THE GREATEST HAZARD RISK
WILL BE DAMAGING STRAIGHT LINE WINDS.

HEAVY RAINFALL OF ONE AND A HALF TO TWO AND A HALF INCHES COULD
LEAD TO LOCALIZED FLOODING OF TYPICAL FLOOD PRONE AREAS.

GUSTY SOUTH WINDS AROUND 30 MPH WILL OCCUR AHEAD OF THE FRONT LATE
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WIND GUSTS OF 30 TO 35 MPH ARE EXPECTED ON WEDNESDAY.

LIMITED TO ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE
ACROSS FAR SOUTHERN MISSOURI THURSDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THROUGH 7 PM ACROSS SOUTH
 CENTRAL MISSOURI...OR SOUTHEAST OF A BRANSON TO SALEM LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jan 29, 11:40 AM CST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 AM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     HAIL             WARSAW                  38.24N 93.38W
01/29/2013  E0.50 INCH       BENTON             MO   911 CALL CENTER

            DIME SIZED HAIL REPORTED IN WARSAW.

&&

JCOLUCCI
Local storm report, Jan 29, 11:54 AM CST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 AM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     TSTM WND DMG     1 N QUINCY              38.02N 93.47W
01/29/2013                   HICKORY            MO   911 CALL CENTER

            TWO TREES REPORTED DOWN AND BLOCKING ROUTE 83. POWER
            LINES REPORTED DOWN. SHED ALSO BLEW ACROSS THE ROAD.

&&

JCOLUCCI
Local storm report, Jan 29, 12:23 PM CST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1223 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     TSTM WND DMG     7 W GRAVOIS MILLS       38.31N 92.95W
01/29/2013                   MORGAN             MO   911 CALL CENTER

            MULTIPLE TREES REPORTED BLOWN DOWN NEAR THE INTERSECTION
            OF WEBB RD AND HIGHWAY 135.

&&

JCOLUCCI
Local storm report, Jan 29, 12:46 PM CST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     TSTM WND DMG     10 NNW STOCKTON         37.83N 93.87W
01/29/2013                   CEDAR              MO   EMERGENCY MNGR

            ROOF AND SIDING DAMAGE AT A HOUSE. A POWER POLE SNAPPED.
            LARGE TREE DOWN.

&&

JCOLUCCI
Special weather statement, Jan 29, 1:57 PM CST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 PM CST TUE JAN 29 2013

MOZ058-070-071-292030-
MARIES MO-PHELPS MO-PULASKI MO-
157 PM CST TUE JAN 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR MARIES...NORTHEASTERN PULASKI AND
NORTHWESTERN PHELPS COUNTIES UNTIL 230 PM CST...

AT 155 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CROCKER...OR 9 MILES NORTH OF WAYNESVILLE...
MOVING NORTHEAST AT 65 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BRINKTOWN...CROCKER...DIXON...VICHY AND
VIENNA.

PEOPLE IN MARIES...NORTHEASTERN PULASKI AND NORTHWESTERN PHELPS
COUNTIES...INCLUDING DIXON AND VIENNA...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON
FOR SOUTHWEST MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
800 PM CST TUESDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3808 9160 3789 9222 3798 9231 3802 9227
      3802 9218 3811 9218 3830 9199 3830 9184
TIME...MOT...LOC 1958Z 232DEG 55KT 3799 9216

KARDELL
Local storm report, Jan 29, 3:54 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     4 NNE GERSTER           38.00N 93.55W
01/29/2013                   ST. CLAIR          MO   EMERGENCY MNGR

            HIGHWAT T HAD NUMEROUS TREES DOWN SOME STRUCTURE DAMAGE.
            TREES BLOCKING SIDE ROADS.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 10:24 AM CSTSevere Thunderstorm WarningSGFBarton, Vernon51 min
Jan 29, 10:46 AM CSTSevere Thunderstorm WarningSGFCedar, St. Clair44 min
Jan 29, 10:59 AM CSTTornado WarningSGFCedar, St. Clair16 min
Jan 29, 11:16 AM CSTTornado WarningSGFBenton, Hickory, St. Clair29 min
Jan 29, 11:26 AM CSTSevere Thunderstorm WarningSGFBenton, Hickory49 min
Jan 29, 11:31 AM CSTSpecial Weather StatementSGFCamden, Miller, Morgan59 min
Jan 29, 11:51 AM CSTSevere Thunderstorm WarningSGFCamden, Morgan39 min
Jan 29, 1:57 PM CSTSpecial Weather StatementSGFMaries33 min
Jan 29, 2:21 PM CSTAreal Flood AdvisorySGFGreene3 hr
Jan 29, 4:12 PM CSTTornado WarningSGFStone, Taney48 min
Jan 29, 4:36 PM CSTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney39 min
Jan 29, 4:52 PM CSTAreal Flood AdvisorySGFGreene3 hr
Jan 29, 4:55 PM CSTTornado WarningSGFOzark, Taney20 min
Jan 29, 5:54 PM CSTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas51 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.